Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
33 years old 188cm 83kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg a day
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
Aprroxamently 1 year
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
Hard to tell but maybe some side effects like concentration, some muscle twitches and weight gain after a while during the intake of the poison. But I clearly remebered the day my penis didnt work anymore. A couple of days later i quit and this hole madness began.
What side effects did you experience that have yet to resolve since discontinuation?
Check below and at my inchecked boxes
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
I have been doing some running, eating normal and have tried some different vitamins, zink etc
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
I didnt do any test before the use of proscar but I have some test results afterwards that I am going to share a soon as i have them from the hopital.
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
My story maybe have some different background story compared too the normal member story. First off I actually had some problems with erections before i started with proscar. Specielly when I had been drinking alcohol. I also had prostatis before aswell but I didnt even know I suffered from the diecese. I remebered that I visisted the bathroom like 10 times a day some periods and had hurting ejaculations in rare occasion. Specially if I had several orgasm during one day.
This is, of course, nothing like after my pfs and I always had crazy morning woods. Also my libido was crazy high during my whole life.
But with this as knowledge, firstly I didn’t believe I suffered from PFS (In my head I maybe did know but the denial is strong in this one)
I ate Sertraline (Zoloft) in two occasions after PFS and at the beginning of the second one I had extremely vibrating tremors around all my body, but specially fingers, arms and legs. Also got similiar tremors in head similar to a Parkinson diesese. Of course this is go back and forth but never really disappear.
Gains alot of weights in hips, stomach and in face but the rest is like thinning away. I also noticing still new things appears and other disappear, like my eye vision been slot better the last couple of month
My fatigue is ridiculous, my skin in face are red (but getting better) and dry.